# SDR VNAA9811014

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: GB2001AA1
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

A LEFT HAND AIR CONDITIONING PACK OVERHEAT WARNING MESSAGE ILLUMINATED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED, AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT TOOK PLACE WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND NACA DUCT CHECK VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-24.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
